# SDR HNAA0600205

- Difficulty date: November 26, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 30,409 hours, 33,796 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

UNSCHEDULED PROP FEATHER NR 2 ENGINE IN FLIGHT.  AT 800 FEET JUST BEFORE FLAP RETRACTION THE NR 2 ENGINE FEATHERED BY ITSELF.  CAPTAIN SHUT DOWN ENGINE AND DECLARED AND EMERGENCY.
